Advanced Search
MyIDEAS: Login

Determinantes del spread en las tasas de interés bancarias en el Perú: 1991-1996

Contents:

Author Info

  • Jorge Rojas

Abstract

Este estudio cuenta de cuatro partes, las cuales son, primero, La Importancia del Tema, donde se busca justificar el interés del estudio del spread bancario, en particular en el caso peruano, desde diversos ángulos; segundo, Los Hechos Estilizados, donde se presenta y discute la información pertinente a los spreads, tasas de interés, y otras variables concernientes al sector financiero y a la economía peruana en general, habiendo previamente dado una somera visión del marco jurídico-institucional del sistema financiero peruano; tercero, La Explicación del Comportamiento del Spread, que es el centro del estudio, y donde se examina el comportamiento del spread bancario en el Perú, tanto en moneda nacional (soles) como en moneda extranjera (dólares), buscando modelar su comportamiento; y, cuarto y finalmente, Conclusiones: Resumen y Discusión, donde se resumen los hallazgos del proyecto, tanto en sus aspectos positivos como normativos, sin dejar de mencionar sus carencias o debilidades.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.iadb.org/research/pub_hits.cfm?pub_id=R-330&pub_file_name=pubR-330.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Inter-American Development Bank, Research Department in its series Research Department Publications with number 3029.

as in new window
Length:
Date of creation: Jul 1998
Date of revision:
Handle: RePEc:idb:wpaper:3029

Contact details of provider:
Postal: 1300 New York Avenue, NW, Washington, DC 20577
Phone: 202-623-1000
Email:
Web page: http://www.iadb.org/res
More information through EDIRC

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Granger, C. W. J. & Newbold, P., 1974. "Spurious regressions in econometrics," Journal of Econometrics, Elsevier, vol. 2(2), pages 111-120, July.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:idb:wpaper:3029. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Luis Daniel Martinez) The email address of this maintainer does not seem to be valid anymore. Please ask Luis Daniel Martinez to update the entry or send us the correct address.

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.